MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CAMINO ICP; INTRACRANIAL PRESSURE / TEMPERATURE MONITORING KIT

NATUS NEURO INCORPORATED CAMINO ICP; INTRACRANIAL PRESSURE / TEMPERATURE MONITORING KIT
Model Number 1104BT
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Customer confirmed product was disposed of onsite therefore unable to return product.Additional information requested on level of patient involvement on november 26, 2019, december 02, 2019 and december 09, 2019.
 
Event or Problem Description
Implanted catheter has failed.

Brand Name
CAMINO ICP
Common Device Name
INTRACRANIAL PRESSURE / TEMPERATURE MONITORING KIT
Manufacturer (Section D)
NATUS NEURO INCORPORATED
5955 pacific center boulevard
san diego CA 92121
MDR Report Key9504687
Report Number3010611950-2019-00074
Device Sequence Number2080374
Product Code GWM
UDI-Device Identifier10381780023630
UDI-Public10381780023630
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K962928
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2020
Device Model Number1104BT
Device Catalogue Number1104BT
Device Lot Number118D00172013
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;